# SDR AALA20121106001

- Difficulty date: November 5, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 102,471 hours, 16,837 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT ZRH-JFK.  CREW REPORTED BIRD STRIKE TO LEFT ENGINE ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DENT AT 5 O`CLOCK POSITION ON LEFT NOSE COWL.  FERRY FLIGHT TO MIA TO COMPLETE REPAIRS.  REPLACED LEFT ENGINE NOSE COWL AT MIA ON 11/06/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
